Are the "bumpy patches" a result of your anxiety and stress? Perhaps. But they may also be due to any number of things.
If you are concerned your doctor should be able to provide a diagnosis, or refer you to a specialist
(used to lower cholesterol). However, dietary supplements containing red yeast rice, the precursor to statins... more likely describe the red spots as blisters. Localized pockets of infection could also make the leg sore...
I had these once. My ENT told my I had kryptic tonsils, meaning that they have alot of deep ridges in them. So when you eat food, small pieces can get stuck in them and fester there. It was solved by simply gargling mouth wa
bump up the meds!by
, from 0.05 back in September -- that tiny .02 difference probably does explain my extended funk. My T3... here. So, there really is something going on with me, chemically, so to speak.
Here's the insane part: the endo wanted to bump up my T3...
Couple of comments, and our Bump ...by
Dr. Johanna Marie McShane
we should be thoughtful about how we use that term. Personally, I'm more fond of "an increase in symptoms or behaviors... that have already been present.
It's important to pay attention to relapses. Some kinds of increases in symptoms are indicative...
The fact that it went away is good news. As a suggestion, try cutting the time of your jogging in half. Also, begin and end your workouts with 5 minutes of walking. Then a minute or two of slower jogging. Your body needs to w